Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are The Side Effects Of Norvir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects with Norvir Reyataz and Truvada

I just am swithcing from Trizivir (tcell 450 vl 200) my doc wanted to switch me because he said 200 viral load was failingI tried the Atripla but the side effects dizzyness and vomiting were too much so he put me on thisi took last night however i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Depending on your resistance /treatment history/profile regimens that are often considered in situations such as yours include Truvada + raltegravir and/or a boosted protease inhibitor (such as ritonavir + darunavir Read more »

Norvir Side-effects

I just read a post about Norvir and Lexapro. I've been hearing many depression meds can cause... Read more »

Management of Norvir Side effects: Abdominal/Back pain

Are there any tip or tricks to managing abdominal/lower back pain related to taking Norvir?I take... Read more »
Articles
Test Positive Aware Network

Norvir

...unavailable at press time. Manufacturer contact: Abbott Laboratories, www.norvir.com , 1 (800) 222-6885 Potential side effects and toxicity: Most common side effects include weakness, stomach pain, upset stomach (nausea, diarrhea, and... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, September 7, 2010

...Change/Update Subscription Living With HIV/AIDS Body Shape Changes & HIV/AIDS HIV/AIDS Treatment & Side Effects Other Health Issues & HIV/AIDS Understanding HIV/AIDS Labs ... Read more »
U.S. Food and Drug Administration

Updated Labeling for Norvir (Ritonavir) Soft Capsule and Oral Solution

...In addition, the following information has been added to the Patient Product Insert, under the section What are the Possible Side Effects of Norvir? Changes in the electrocardiogram (EKG). Consult your physician if you experience dizziness,... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? Read more »

Reyataz,Norvir, Kivexa [abacavir/3TC, Epzicom].

Posted by Mondo
...[ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you may have. Cheers Mondo Read more »

anyone taking Isentress and Invirase combination?

Posted by nevereasy
...pain is too much. Anyways, does anybody take Isentress with Invirase/norvir? I wouyld like to know how it works in regards to side effects ( lipid panel, kidney, blood pressure, indigestion, etc etc) Read more »

Loss of cognitive function

Posted by ScotCharles, 6 Replies
...which soak up the non-liver iron to be non-symptomatic of hemachromatosis. My HIV specialist believes that I am experiencing a side effect of the Norvir and Reyetaz combination I take. For now, the doctors want to stop bleeding me to control... Read more »